Log in
Fertility Network UK
18,507 members29,079 posts

Bleeding/spotting after prostap

Good morning.

I was just wondering if it was normal to have a bleed/ spotting a week after prostap injection?

7 Replies
oldestnewest

Yes, prostap is just like down regulation so it should thin your lining with usually a bleed!xx

Reply

Thank you for your help. Its my first time at a FET so have no clue what to expect x

1 like
Reply

No probs, happy to help. I found the prostap made me quite rough, super tired and headachey, hope you fare better! Wishing you lots of luck.xx

Reply

Yeah this is the worse i have ever felt during the treatment. Am counting down the days until I start progynova. Xx

1 like
Reply

You should hopefully not have too much longer if you have started bleeding! I found having warm baths helped my headaches, just relaxing my head in the hot water helped along with cocodimol as paracetamol werent doing a thing!xx

Reply

I have my scan on the 11th of April.

I thought FETs were supposed to be kinder lol. My poor husband wants to move out with the mood swings.

Xx

1 like
Reply

Ha ha ha your poor hubby! Not too long to go then. They are actually a lot better once you get past this initial phase, not doing egg collection is marvellous!!xx

Reply

You may also like...